Asymptotic behavior of Levin-Nohel nonlinear difference system with several delays

Mesmouli M. B., Tunç C., Hassan T. S., Zaidi H. N., Attiya A. A.

AIMS Mathematics, vol.9, no.1, pp.1831-1839, 2024 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2024
  • Doi Number: 10.3934/math.2024089
  • Journal Name: AIMS Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Directory of Open Access Journals
  • Page Numbers: pp.1831-1839
  • Keywords: asymptotic stability, delay difference system, exponential stability, fixed points, fundamental matrix
  • Van Yüzüncü Yıl University Affiliated: Yes


In this manuscript, we considered a system of difference equations with delays and we established sufficient conditions to guarantee stability, asymptotic stability and exponential stability. In each type of stability, we created an appropriate space that guarantees us the existence of a fixed point that achieves the required stability.